U.S. doctors online nowAsk doctors free
CA
A 33-year-old male asked:

What is the definition or description of: depakote overdose?

1 doctor answer2 doctors weighed in
Dr. Edward Workman
Specializes in Pain Management
OD=toxic blood level: Manifestations of depakote OD are: Hyperthermia/hypothermia, Tachycardia, Hypotension (with severe overdose), Cardiac arrest (with severe overdose), Respiratory depression necessitating intubation. Typical dosing of depakote are 500mg 2-3 times per day for seizures and bipolar disorder. However, the blood level is what really matters. The therapeutic l range= 50-125ug/ml; toxic range=>150ug/ml.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 48-year-old member asked:
What is the treatment for Depakote overdose?
1 doctor answer2 doctors weighed in
A 37-year-old member asked:
Why does Depakote cause you to gain weight?
1 doctor answer3 doctors weighed in
A member asked about a member:
How long does Depakote stay in your system?
2 doctor answers3 doctors weighed in
A 36-year-old member asked:
Is Depakote a mood stabalizer?
2 doctor answers5 doctors weighed in
A 39-year-old female asked:
Can Depakote cause hallucinations?
2 doctor answers8 doctors weighed in
Last updated Jun 10, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.